Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest a remedy for joint pain

I am 29 and weigh about 290. I have degenerative disc disease in low back, bone spurs at the L 1-2 And L2-3 areas, I have significant narrowing of of the spinal canal. This is all in relation to an injury from 10yrs ago. Originally I had 6 bulging disc in the lumbar and sacral section. I now have severe pain in my back and legs that radiate to my feet. I also have pain in my neck, shoulders arms and hands. The other pain was thought to be fibromyalgia. I have recently see a rheumatolgist and he has kinda ruled that out. he is thinking i have psortriac arthritis, because i do have skin sensitivity especially to tempatures and break out in rash when exposed to the sun. I feel ill often, I feel like the sun just sucks the life out of me. however another clinic wants to do epidural steroids to my lumbar area. I have had 1 done before with no relief about 7yrs ago. it actually caused more pain then anything. I know the epidural will not help the arthritic pain i feel in my hands, feet, shoulders, neck and arms joints. my rheumatologoist is thinking of trying methotrexate. I just saw a surgeon for my back, he was know help, he said I was 29 stay off the table. 2 other surgeons told me i needed to have the area cleaned out and then fused in my lower back. I recently have been taken prednisone for a week and it has helped with the back pain, but not much with the joints in the hands and feet. I dont know what to do. to many opinions. I feel like I should focus on the rheumatoid aspect right now and get that figured out. Daily meds include MS cotin 30mg twice daily, cymbalta 60 mg daily, loratabs 7.5 as needed. lidoderm patch (which really helps with localized pain in back). also chantix im trying to quit smoking. in advice would be great thank you
Wed, 30 Jul 2014
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Rheumatologist 's  Response
Hi! thanks for Query On HMC. You weigh 290 . if it is in Pound unit equi.to 131.6Kg , hence There is an Obesity.While we know that weight gain has a negative impact on joint health and function, we also know the reverse to be true – in general, weight-loss can have a very positive impact on joint health. Osteoarthritis must be ruled out. Nutritional disorder & other endocrine disease are also to be noted.
i Hope this will useful for You.
Take Care.
Regards
Dr. Ashish

I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I was diagnosed with Lyme about 3 years ago(no bullseye). They treated me with amoxicillin and I was ok. My symptoms were really bad swollen...

Recent questions on  Back pain

doctor1 MD

son in law is having night sweats where he soaks the bed, and it also happens during the day. he has low back pain, doesn't feel like eating much...

doctor1 MD

sir,my name is sumona.i am 34 years lady.i am suffering from slip disk from last 4 years.i have shown my problem to 3-4 orthopadic and neuro...

doctor1 MD

My boyfriend has the following symptoms and he is freaking out, I don't think it's a big deal. Slight burning when he urinates, some back pain, and...

doctor1 MD

Hi Doc, My dad is infected of Spain TB and he is having sever pain in his back, it is almost 12 day he has not got relief from the pain . Please...

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?